Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking Rozavel for triglycerides. History of heart bypass surgery. Having muscle pain. Any alternate medication without side effects?

I AM TAKING ROZAVEL EZ ONE DAILY AT NIGHT MAY BE AROUND LAST FIVE YEARS TO CONTROL TRIGLYCERIDES; I AM A SENIOR CITIZEN AGED 77 YEARS AND UNDERGONE BYPASS 20 YEARS BACK; I STARTED GETTING MUSCLE PAIN ALL OVER BODY; WITH EXERCISE NOT ABLE TO GET RELIEF; FEELING FRUSTRATED; IS THERE ANY ALTERNATE MEDICINE WITH OUT THE SIDE EFFECT? CARDIOLOGIST SAYS, ONLY THIS MEDICINES ABLE TO CONTROL TRIGLYCERUDES IN MY BODY; MY DAD HAD THIS PROBLEM ( HEART ATTACK ). MY TRIGLYCERIDES ON 19/05/2012 IS 93.0 mg/dl AGAINST LIMIT 70-170 mg/dl. NOW WHAT IS THE SOLUTION?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist 's  Response
Dear Sir
Thanks for writing to us.
1. It is not so that there are no other medications for triglyceride reduction. In fact none of these two medicines are used as first line treatment of increased triglycerides. First option is always life style modification followed by fibrates and omega 3 fatty acids.
2. A triglyceride level of 93 should not be managed with drugs at all. You may be requiring statins (drugs like rozavel) for your post CABG status, however there is no need of a drug for triglycerides at this level and you may choose another statin after discussing your cardiologist.
Sincerely
Sukhvinder
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor